# SDR CKSA97415

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 630
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C1-12 CHECK INSPECTION, FOUND FS630 C1 FLOOR FRAME UPPER FLANGE DAMAGED AT RBL25 AND 45.  INSTALLED DOUBLER REPAIR IAW B747 SRM 51-40-03 FIG 4.  NON-ROUTINE TASK CARD NUMBER 108376.
